# SDR SCNA20201201364

- Difficulty date: November 28, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM UPPER CAP SURFACE AT STA 328 RBL 54 WL 208.  REMOVED DAMAGED SECTION OF FLOOR BEAM UPPER FLANGE FROM BS 328 RBL 1.10" TO RBL 65 WL 208, PER SRM 53-10-51-28-7 PARA 4, FABRICATED-1 T-CHORD PER SRM 53-10-51-2R-7 AND INSTALLED, PER ER 20-03582 SRM 51-40-02-0G-0 AND SRM 53-10-51-2R-7 REP 7.
